Journal of the Korean Society for Industrial and Applied Mathematics
( Vol.12 NO.3 / 2008 )
1 ON THE ASYMPTOTIC CONVERGENCE OF ORTHONORMAL CARDINAL REFINABLE FUNCTIONS ( 133–137 Page ) RAE YOUNG KIM
2 MULTIPLICITY AND NONLINEARITY IN THE NONLINEAR ELLIPTIC SYSTEM ( 161–169 Page ) TACKSUN JUNG, Q-HEUNG CHOI
3 VIDEO TRAFFIC MODELING BASED ON $ ext{Geo}^Y / ext{G}/infty$INPUT PROCESSES ( 171–190 Page ) SANG HYUK KANG, BARA KIM
4 DYNAMICS OF AN IMPULSIVE FOOD CHAIN SYSTEM WITH A LOTKA-VOLTERRA FUNCTIONAL RESPONSE ( 139-151 Page ) HUNKI BAEK
5 ON SIZE-BIASED POISSON DISTRIBUTION AND ITS USE IN ZERO-TRUNCATED CASES ( 153-160 Page ) KHURSHID AHMAD MIR
6 AN ITERATIVE DISTRIBUTED SOURCE METHOD FOR THE DIVERGENCE OF SOURCE CURRENT IN EEG INVERSE PROBLEM ( 191-199 Page ) JONGHO CHOI, CHNAG-OCK LEE2, AND HYUN-KYO JUNG